# SDR USAA2010110892535

- Difficulty date: October 10, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON HARDWARE OF CENTER HINGE FITTING ATTACHMENT ON LEFT WING NR 2 SPOILER.  REPLACED HARDWARE OF CENTER HINGE FITTING ATTACHMENT ON LEFT WING NR 2 SPOILER IAW A320 CMM 57-72-21.
